# SDR SWIA200210800

- Difficulty date: April 22, 2002
- Submitted: April 26, 2002
- Operation: Air carrier
- Aircraft: N418SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7446
- Aircraft time: 4,104 hours, 3,389 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Access Door
- Condition: Open
- Location: Ext Power
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

RETURNED TO AIRPORT AFTER TAKEOFF DUE TO EXT POWER ACCESS PANEL LEFT OPEN BY COS RAMPERS.  INSPECTED EXT POWER ACCESS DOOR.  NO DEFECTS NOTED.
